# SDR AWXA200100592

- Difficulty date: November 11, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 36,848 hours, 25,776 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545767512
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C12 CK - "C" - CRACK FOUND AT FWD EDGE OF WING SCANNING LIGHT CUTOUT AT BS 500C+4, STR 16R, 1.1" LONG. MAINTENANCE REMOVED CRACKED STRINGER END, FABRICATED REPAIR CHANNEL AND FILLER AND INSTALLED REPAIR PARTS IAW AWA ER 03-5312-01094-DD1 REFERENCING BOEING SB 737-53-1145.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1145](https://openairdocs.org/service-documents/boeing/sb-737-53-1145.md). Cited as "BOEING SB 737-53-1145"
